# SDR QXEA200400771

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 7,918 hours, 6,037 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 60072941
- Part serial: APR000068
- Condition: Failed
- Location: Zone 700
- Part time: 7,912 hours, 6,033 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BUR - FLIGHT 2556 - THE CREW REPORTED SUBSTANTIAL LEFT BRAKE FADE UPON LANDING.  THE LEFT INBOARD BRAKE FELT COLD.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE INBOARD BRAKES METERING VALVE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
